# SDR I5PA2022060168801

- Difficulty date: June 1, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,793 hours, 25,627 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Part number: 60683218
- Part serial: 107784
- Condition: Faulty
- Location: Zone 165
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

REF. LP 61738 ITEM 1 OUTFLOW VALVE POSITION IND. INOP. R/R OUTFLOW VALVE PER AMM 21-31-04.
